MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number 10005941-SG
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the device had inaccurate saturation values.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during testing, the device had an alleged inaccurate saturation value without other devices compared.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The issue was resolved by verifying with spo2 functional tester.It was reported that the device had an alleged inaccurate saturation value.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS  00000
Manufacturer (Section G)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS   00000
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20025490
Report Number2936999-2024-01306
Device Sequence Number12624717
Product Code DQA
UDI-Device Identifier10884521171534
UDI-Public10884521171534
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941-SG
Device Catalogue Number10005941-SG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/21/2024
11/07/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/04/2024
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown